| Model Number |
B3300542 |
| Medical Device Problem Code |
High impedance (1291)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/03/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H3: analysis results were not available at the time of this report.A follow-up report will be sent when analysis is completed.H10: additional review indicates this information was already reported in manufacturer¿s report #2649622-2025-30970.However, that was the incorrect product.Therefore, a new report is being submitted with the correct product.Any additional information regarding the event will be submitted as a supplemental submission to this report.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that a deep brain stimulation lead exhibited an impedance anomaly (high impedances) prior to use.No diagnostics or troubleshooting were performed.The issue was resolved through guarantee replacement.No patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
H3: analysis of the b3300542 sensight lead (serial number (b)(6) revealed no anomalies.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.